(28) * << * >> * Russian * English * Content * All Issues
Exactly solvable mathematical models in nonlinear optics
1Samara State Aerospace University named after academician S.P. Korolev
PDF, 11 kB
Exact three-dimensional solutions of nonlinear differential equations are obtained that describe the propagation of linearly polarized optical radiation in a nonlinear isotropic dielectric in various approximations. It is shown that the obtained three-dimensional solutions contain the known two-dimensional solutions, as a special case.
nonlinear optics, mathematical model, differential equations, isotropic dielectric
Alimenkov IV. Exactly solvable mathematical models in nonlinear optics. Computer Optics 2005; 28: 45-54.
- Landau LD, Lifshitz EM. Electrodynamics of continuous media. 2nd ed. Oxford: Pergamon Press Ltd; 1984.
- Takhtadzhyan LA, Faddeev LD. The Hamiltonian method in the theory of solitons [In Russian]. Moscow: Nauka Publisher, 1986.
- Dodd RK, Morris HC, Eilbeck JC, Gibbon JD. Soliton and nonlinear wave equations. London, New York: Academic Press Inc; 1982.
- Newell AC. Solitons in mathematics and physics. Philadelphia, PA: Society for Industrial and Applied Mathematics; 1985.
- Rajaraman R. Solitons and instantons: An introduction to solitons and instantons in quantum field theory. New York: Elsevier Science BV; 1982.
- Dwight GB. Tables of integrals and other mathematical data. 4th ed. The Macmillan Company; 1961.
- Stepanov VV. Course of differential equations. Moscow: State Publishing House of Technical and Theoretical Literature; 1953.
© 2009, IPSI RAS
151, Molodogvardeiskaya str., Samara, 443001, Russia; E-mail: firstname.lastname@example.org ; Tel: +7 (846) 242-41-24 (Executive secretary), +7 (846) 332-56-22 (Issuing editor), Fax: +7 (846) 332-56-20